# SDR DALA2016040802711

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,692 hours, 54,023 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Loose
- Location: Tailcone Jet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE JETTISON CAM ASSY LOOSE.  RIGGED JETTISON CAM IAW AMM 53-50.
